# SDR DALA14014975648

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Condition: Damaged
- Location: Nacelle Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT AFT BULKHEAD INBD MIDSPAR FITTING HAS SEVERAL ELONGATED HOLES COMMON TO THE UPPER SKIN.  REWORKED AFT BULKHEAD INBD MID-SPAR FITTING ON NR 2 ENGINE STRUT, FASTENERS HOLES COMMON TO THE UPPER SKIN IAW ER/A 520312-14AD.
